# SDR FDEA201503291116

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996700200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 162 CF SKIN SURFACE HAS CORROSION & DISBONDED EDGES.  FABRICATED NEW PANEL ON T15 1131487 & IAW DWG SRZ 25-00-5.  CLASSIFIED AS MAJOR CAT A REPAIR.
